Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taking Azulix, onglyza, losar, gabaneuron, rosavel for diabetes. On correct medication?

height is 185cm, weight 92kgs, age about 61years, I am under treatment for type 2 diabeties, for the last 7 years, ealier i was give glizidm, then glcored forte, and now the new doctor has changed it to Azulix 2 MF, with onglyza 0.5 mg, losar 50,gabaneuron, rozavel 10. Am I in correct medication , my fasting sugar is 113, post meal 190, HA1bc is 8.2, kindly advise
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Aug 2012
Dear V S Kurup,

When did you do these tests? Before or a few weeks after changing to the recent medications? If it was before, then you can still wait and retest all- fasting, PP and HbA1c after about 2 months from the last test date. But if it was a few weeks after changing to these medications, then yes, you need to revise them for better otcomes. If you have iron deficiency anemia, then with these kind of acceptable sugar readings, you can still have higher reading of HbA1c and then you should not worry. But if hemoglobin is fine, please make sure you seek proper changes in the medication to improve overall bloog glucose control. Wish you good luck. Shall be available for any related queries. Thanks.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor